# SDR VNAA202212290003

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 7,833 hours, 6,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Part time: 7,833 hours, 6,917 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL OF AFT WING-TO-FUSELAGE FAIRING (196DR AND 195DL) SUPPORT STRUCTURE
